Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why am I not getting periods after taking MEPRET and EVATONE capsules ?

hello doctor . i m 37 yr old and i hv a 3 yr old daughter who is having down i want to conceive a normal child just 4months back i have gone through the abortion but now my periods are not gynae has given me MEPRET and EVATONE capsules but still my periods are not coming.kindly suggest me what should i do.I NEED YOUR HELP.
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
hi welcome to health care magic.see you have to weight for a week after complete the course of meparate and if its more then a week then go for sonography of abdomen to find out the reason.
Answered: Wed, 29 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor